zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Limit circle type results for sublinear equations. (English) Zbl 0535.34024
The author considers forced second order nonlinear equations of the type (a(t)x ' ) ' +q(t)f(x)=r(t) and calls them of nonlinear limit circle type if every solution x(t) has t 0 x(u)f(x(u))du< and of nonlinear limit point type otherwise (this definition generalizes H. Weyl’s [Math. Ann. 68, 220-269 (1910)] classification of second order linear differential equations (a(t)x ' ) ' +q(t)x=0). The author considers the sublinear case f(x)=x γ , 0<γ1. Necessary and sufficient conditions are found that such a forced or unforced (r=0) equation is of nonlinear limit circle type and also sufficient conditions that it is of nonlinear limit point type.
Reviewer: M.Boudourides
34C05Location of integral curves, singular points, limit cycles (ODE)
34A34Nonlinear ODE and systems, general
34A30Linear ODE and systems, general